On the two-dimensional differential transform method


Ayaz F.

APPLIED MATHEMATICS AND COMPUTATION, vol.143, pp.361-374, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 143
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00368-5
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.361-374

Abstract

In this paper, two-dimensional differential transform method of solution of the initial value problem for partial differential equations (PDEs) have been studied. New theorems have been added and some linear and nonlinear PDEs solved by using this method. The method can be easily applied to linear or nonlinear problems and is capable of reducing the size of computational work. In this work, additionally, analytical form solutions of two diffusion problems have been obtained and the solutions are compared very well with those obtained by decomposition method. (C) 2002 Elsevier Science Inc. All rights reserved.